Abstract

No abstract available.

Full Article  |  PDF Article
OSA Recommended Articles
Asymptotic behavior of the efficiencies in Mie scattering

Charles Acquista, Ariel Cohen, John A. Cooney, and Jet Wimp
J. Opt. Soc. Am. 70(8) 1023-1025 (1980)

Efficient light-scattering calculations for aggregates of large spheres

Rosalba Saija, Maria Antonia Iatì, Paolo Denti, Ferdinando Borghese, Arianna Giusto, and Orazio I. Sindoni
Appl. Opt. 42(15) 2785-2793 (2003)

Large-sphere limits of the Mie-scattering functions

Petr Chýlek
J. Opt. Soc. Am. 63(6) 699-706 (1973)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (1)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (3)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription